# SDR ASAA2015051911934

- Difficulty date: May 19, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401U3R
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL JOINT STRIP, UPPER SURFACE HAS CORROSION AT SEVERAL SPOTS.  BS 887, LBL 25 - RBL 25, STR 26L-STR 26R.  ACFT GROUNDED.  RECIEVED NEW TEE ASSY 146A9401V39, LOCATED, DRILLED AND INSTALLED NUTPLATES IAW BAC DWG 146A9401 REV "A" AND SRM 51-40-05, R & R IAW AMM 25-52-10, PO 839853.1, DOT REMOVED.
